D-module structure of local cohomology modules of toric algebras

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let S be a toric algebra over a field K of characteristic 0 and let I be a monomial ideal of S. We show that the local cohomology modules H i I (S) are of finite length over the ring of differential operators D(S;K), generalizing the classical case of a polynomial algebra S. As an application, we compute the characteristic cycles of some local cohomology modules.

Original languageEnglish
Pages (from-to)2461-2478
Number of pages18
JournalTransactions of the American Mathematical Society
Volume364
Issue number5
DOIs
Publication statusPublished - 2012 Feb 10

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this